# SDR 99ZZZX1554

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94PF
- Make and model: Piper PA-28-161
- Aircraft serial: 288516042
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Damaged
- Location: Nr 1 Cylinder
- Part time: 1,157 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE STUCK CAUSING ZERO COMPRESSION AND BENT PUSH ROD.  OVERHAUL SHOP REPORTED GALLING OF VALVE STEM AND GUIDE.  NO INDICATION AS TO CAUSE.
